Malaria model with immigration of infectives and seasonal forcing in transmission

Christinah Chiyaka, Godfrey Musuka, Gesham Magombedze, Zindoga Mukandavire

Research output: Contribution to journalArticle

Abstract


A mathematical model of malaria transmission with the inflow of infective immi-
grants is presented. The epidemic threshold, existence of equilibria as well as permanence criteria of the model are investigated. The model is extended to incorporate and analyse the effects of seasonality in the transmission rates. Finally numerical analysis is carried out to determine the behaviour of the models under different scenarios.
Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalInternational Journal of Applied Mathematics and Computation
Volume2
Issue number3
Publication statusPublished - 2010

Fingerprint

Malaria
Immigration
Forcing
Seasonality
Permanence
Numerical Analysis
Model
Mathematical Model
Scenarios

Keywords

  • Immigrants;
  • Stability
  • Permanence
  • Seasonality

Cite this

Malaria model with immigration of infectives and seasonal forcing in transmission. / Chiyaka, Christinah; Musuka, Godfrey; Magombedze, Gesham ; Mukandavire, Zindoga.

In: International Journal of Applied Mathematics and Computation, Vol. 2, No. 3, 2010, p. 1-16.

Research output: Contribution to journalArticle

@article{5acf08a57de4435dabf03eccb8c2c7ff,
title = "Malaria model with immigration of infectives and seasonal forcing in transmission",
abstract = "A mathematical model of malaria transmission with the inflow of infective immi-grants is presented. The epidemic threshold, existence of equilibria as well as permanence criteria of the model are investigated. The model is extended to incorporate and analyse the effects of seasonality in the transmission rates. Finally numerical analysis is carried out to determine the behaviour of the models under different scenarios.",
keywords = "Immigrants;, Stability, Permanence, Seasonality",
author = "Christinah Chiyaka and Godfrey Musuka and Gesham Magombedze and Zindoga Mukandavire",
year = "2010",
language = "English",
volume = "2",
pages = "1--16",
journal = "International Journal of Applied Mathematics and Computation",
issn = "0974-4665",
publisher = "Darbose Prentice Hall",
number = "3",

}

TY - JOUR

T1 - Malaria model with immigration of infectives and seasonal forcing in transmission

AU - Chiyaka, Christinah

AU - Musuka, Godfrey

AU - Magombedze, Gesham

AU - Mukandavire, Zindoga

PY - 2010

Y1 - 2010

N2 - A mathematical model of malaria transmission with the inflow of infective immi-grants is presented. The epidemic threshold, existence of equilibria as well as permanence criteria of the model are investigated. The model is extended to incorporate and analyse the effects of seasonality in the transmission rates. Finally numerical analysis is carried out to determine the behaviour of the models under different scenarios.

AB - A mathematical model of malaria transmission with the inflow of infective immi-grants is presented. The epidemic threshold, existence of equilibria as well as permanence criteria of the model are investigated. The model is extended to incorporate and analyse the effects of seasonality in the transmission rates. Finally numerical analysis is carried out to determine the behaviour of the models under different scenarios.

KW - Immigrants;

KW - Stability

KW - Permanence

KW - Seasonality

M3 - Article

VL - 2

SP - 1

EP - 16

JO - International Journal of Applied Mathematics and Computation

JF - International Journal of Applied Mathematics and Computation

SN - 0974-4665

IS - 3

ER -